This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
About 5 months ago I was taken off seroquel because of these jerks I was having(self-diagnosis myoclunus, intermittent single jerks, multifocal drug-induced). I'm 36 and have been on antipsychotics since I was 18, not for hearing voices or seeing things, but for some delusional thinking and misperceptions of what is going on around me, for a really bad state of mental confusion, and for feeling strangely alone and disconnected(but medication has never done a whole lot for this last one). After getting off seroquel the spasms immediately stopped, but I had severe insomnia for months, trying many different sedatives without success. My lamictal dose was raised to take the place of seroquel. I think I've all these months been in maybe the "mixed state" of bipolar. Finally went back on seroquel (very low dose) w/ cogentin, and off lamictal,and am finally sleeping. I was put on depakote (which I was on long term a few years back and taken off of when diagnosis was changed from bipolar to schizoaffective). I started back on a low dose of wellbutrin too, to counteract the weightgain of depakote, but when I did that I started having little spasms again. Also, I've been depressed and still irritable and criticizing myself over every little thing...etc.. and anxiety that I think maybe the wellbutrin has made worse. I'm not sure that I've been on the depakote long enough for it to have its full affect, but from past experience I am severely depressed without being also on an anti-depressant. Another problem is that both the seroquel and depakote cause short-term memory loss for me. I noticed it right away when I was put back on the seroquel and it's much worse now with the depakote - I'm constantly forgetting what I'm saying mid-sentence, which makes me very anxious - I recite my comments over and over and still mess up.
I moved and had to switch doctors about a year ago, and it has been very hard because my previous doctor really knew me and at that time if my meds. weren't right I was suicidal and hospitalized, and with the daily monitoring, my medication could be made right again much faster.With a really wonderful husband, despite all the **** inside my head, I don't get suicidal any more. The reason why I am asking for help here is that my husband and I are planning a very long hike and we are leaving March 1st, so I'm in a hurry to get things straight!
Thank you for any advice you can give.
I can not recommend medications for you, but you seem to have a good grasp of all the medications, and their combinations, so your experience trumps almost everything except the wonderful doctor who knew you so well and could make rapid changes. In preparation for your hike you might recontact him even though you have moved, and asked his advice. He knows you best.
as much i would like to,and have a need to post a question to you i was advised not to do same thing.
the thing is that only somebody like you can give me answers i need.
but i am not aloud to post a new question here.
i will have to respect that.
i will say goodby to you but i am writing this down very hard.
this are not the letters and words i wanted to post.
I have been diagonsed with bipolar schioid disorder, and am have been taking seroquel for now over 4 years as high as 1600 mg plus temazapam and diazapam, I need to know how long I should take to get of seroquel because I am switching to thorazine I have to work up to to at least 200 mg thorazine, write now am doing it in increments of 25 mg thorazine and was taking 800 of seroquel every two weeks I decrease my dose of seroquel I am up to 50 mg thorazine and now 600 seroquel, in two weeks I will increase 75 mg of thorazine and 400 seroquel, I need to know the proper amount of time to get of seroquel , because when I have been just on seroquel and missed it is almost opiate witdrawls at least what my shrink tells me , thats unusual, I get runny nose, crampy stomach, nausea, no sleep, I want off this drug because of these very side effects, I hope I am doing this rite as in two weeks decreasing a pill by pill, if anyone knows really in a 4 week time I have decreased 400 mg I hope I am doing this rite
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.